# SDR SWIA200922513

- Difficulty date: August 31, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 29,539 hours, 43,041 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

LEFT PROP AUTO-FEATHERED UNCOMMANDED.  (FLT 6181)  REPLACED LEFT ENGINE TORQUE SIGNAL CONDITIONER.
